Previous |  Up |  Next
Title: Diferenciální rovnice $y''=q(t)y$ s periodickými koeficienty v souvislosti s teorií dispersí (Czech)
Title: Differential equations $y''=q(t)y$ with periodic coefficients in connection with dispersion theory (English)
Author: Borůvka, Otakar
Language: Czech
Info: Knižnice odborných a vědeckých spisů VUT v Brně, svazek B-67, Brno, 1976, 31-42
Pages: 31-42
Category: math
MSC: 34B30
idZBL: Zbl 0416.34034
Date available: 2011-06-14T13:47:25Z
Last updated: 2012-09-24
Stable URL:


Files Size Format View
Boruvka_01-0000-89_1.pdf 4.055Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo